# SDR FDEA201709112477

- Difficulty date: September 11, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 82,183 hours, 19,039 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ARC70531
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP VANE NR 1 SUPPORT FITTING ECCENTRIC HOLE BORE FOUND CORRODED.  BORE REWORKED AND FOUND OUT OF LIMITS IAW SRM 57-50-02-2R, FIG 201.  AN OVERSIZED WAS FABRICATED IAW EA 1-5750-T0335352, PART 1, STEP 3, TEST CARRIED OUT IAW AMM 27-  50-32-5, AND FOUND SATISFACTORY.
